# SDR QXEA200603071

- Difficulty date: November 16, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,251 hours, 7,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - MISSING RIVIT UNDER SEAT TRACK 13 AT STATION 380.0 THROUGH UPPER CENTER OF WEB.  REPAIRED IAW SRM 51-42-05.
